
99F 650MG TABLET 15'S
By F D C INDIA LIMITED
Contains: PARACETAMOL/ACETAMINOPHEN 650 MG
Product Summary
Offer Price | ₹ 28.56 |
---|---|
Your Savings | ₹ 5.04 (15% on MRP) |
Dhara Patva
Reviewed on 10 Feb 2024
Dhara Patva
Reviewed on 10 Feb 2024
Good
Shraddha Landge
Reviewed on 23 Jan 2024
Shraddha Landge
Reviewed on 23 Jan 2024
It's good work and always best treatment and every time attend coustomer properly and perfectly
Rinkal Surti
Show More
Reviewed on 23 Nov 2022
Rinkal Surti
Reviewed on 23 Nov 2022
Medkart pharmacy is doing good on saving money of customer and good work on aware to people about ge Show More
Sunny Mack
Reviewed on 02 Feb 2024
Sunny Mack
Reviewed on 02 Feb 2024
Good representation and good communication to the cx very helpfull
Tarun Ezava
Show More
Reviewed on 22 Jun 2023
Tarun Ezava
Reviewed on 22 Jun 2023
Awesome experience every time i get medicine on time and they have delivery on time also staff are v Show More